MathSciNet Relay Station
MathSciNet bibliographic data
MR2488484 22E40 (14L30)
Gorodnik, Alexander; Oh, Hee; Shah, Nimish Integral points on symmetric varieties and Satake compactifications. Amer. J. Math. 131 (2009), no. 1, 1–57.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement